# SDR IPXA10562045

- Difficulty date: August 3, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK INBD AND OTBD FLANGE IS CORRODED BS1319 LBL45, WL208.  REMOVED, FABRICATED REPLACEMENT, INSTALLED REPLACEMENT SEAT TRACK SRM 51-40-02-0G.
